Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Composition operators on Banach function spaces


Authors: Rajeev Kumar and Romesh Kumar
Journal: Proc. Amer. Math. Soc. 133 (2005), 2109-2118
MSC (2000): Primary 47B33, 46E30; Secondary 47B07, 46B70
Published electronically: February 15, 2005
MathSciNet review: 2137878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the boundedness and the compactness of composition operators on some Banach function spaces such as absolutely continuous Banach function spaces on a $\sigma$-finite measure space, Lorentz function spaces on a $\sigma$-finite measure space and rearrangement invariant spaces on a resonant measure space. In addition, we study some properties of the spectra of a composition operator on the general Banach function spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B33, 46E30, 47B07, 46B70

Retrieve articles in all journals with MSC (2000): 47B33, 46E30, 47B07, 46B70


Additional Information

Rajeev Kumar
Affiliation: Department of Mathematics, University of Jammu, Jammu-180 006, India
Email: raj1k2@yahoo.co.in

Romesh Kumar
Affiliation: Department of Mathematics, University of Jammu, Jammu-180 006, India
Email: romesh_jammu@yahoo.com

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07798-1
PII: S 0002-9939(05)07798-1
Keywords: Banach function spaces, compact operators, composition operators, Lorentz spaces, measurable transformation, rearrangement invariant spaces
Received by editor(s): January 24, 2004
Received by editor(s) in revised form: April 5, 2004
Published electronically: February 15, 2005
Additional Notes: The first author was supported in part by CSIR Grant #9(96)100/2002-EMR-I, dated–13-5-2002).
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.